# SDR AALA202512260789

- Difficulty date: December 21, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 45,264 hours, 19,354 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Part serial: 249
- Condition: Cracked
- Location: Zone 200
- Part time: 9,113 hours, 4,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OUTER PANE OF FIRST OFFICERS NUMBER 2 WINDOW CRACKED IN MIDDLE OF PREFLIGHT. MAINTENANCE REPLACED THE R2 SLIDING WINDOW PER TASK CARD 08L21056002.
